# SDR DALA2025111008160

- Difficulty date: November 7, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 93,594 hours, 23,258 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480149
- Part serial: 12297H4439
- Condition: Arced
- Location: Zone 200
- Part time: 44,140 hours, 9,356 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND CAPT FIXED WINDOW WITH SIGNS OF ARCING ON BUSS BAR.   REMOVED AND REPLACED CAPT FIXED WINDOW PER B757 AMM 56-11. LEAK CHECK GOOD. (6786622)
